# SDR SIMA20210624002

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,895 hours, 43,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WE SMELT ELECTRICAL SMOKE SMELL IN COCKPIT. FLIGHT ATTENDANT CONFIRMED SMELL IN CABIN-C/A-T/S PER WORKSCOPE AND FIM 21-20-00-810-801-A AND FOUND NO DEFECTS AT THIS TIME
